# SDR 0602673114

- Difficulty date: December 7, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 19,001 hours, 9,676 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS AND PASSENGERS REPORTED SMOKE ODOR IN CABIN DURING TAKEOFF.  FLIGHT RETURNED TO DTW, LANDING UNEVENTFULLY.  PILOTS NOTED NO ODOR IN FLIGHT DECK, APU NOT RUNNING.  FLIGHT ATTENDANTS REPORTED ODOR WAS NOT FROM DEICING FLUID.  CORRECTED BY BORESCOPING BOTH ENGINES (L/P 3640504) AND CHECKING APU BLEED AIR, NO WETTING NOTED.  MAINTENANCE UNABLE TO DUPLICATE SMOKE ODOR.  NO PART CHANGES DIRECTLY ASSOCIATED WITH FUME EVENT.
